# SDR USAA2009121693346

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 28,300 hours, 10,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070001214
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1496 - CABIN FLASHLIGHT STRAP MISSING.  MAINTENANCE REMOVED AND REPLACED CABIN FLASHLIGHT AT FORWARD GALLEY LEFT FLIGHT ATTENDANT JUMPSEAT AND REPLACED STRAP AS REQUIRED.
